| Model Number |
AU5800-10 CHEMISTRY ANALYZER AU5800 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) contacted the customer to evaluate the au5800 clinical chemistry analyzer.The customer indicated that the patient sample was repeated on another platform (hitachi) and obtained results considered correct by the customer.The customer contacted a third-party engineer.The engineer inspected the instrument and observed bubbles in the buffer syringe.The engineer identified the buffer syringe defective causing the issue.The third-party engineer replaced the buffer syringe which resolved the issue.The system returned to normal operation after part replacement.Section a2, a4, and a5: information not provided by customer.Section e1, initial reported phone number is (b)(6).The beckman coulter identifier is (b)(4).
Event or Problem Description
The customer reported obtaining an elevated na, k and cl patient result on the au5800 chemistry analyzer.The customer reported this issue to the national medical products administration (nmpa) adverse event (ae) system.There was no report of change to treatment, injury, or death associated to this event.